Slobodan Jelić

docent na Odjelu za matematiku

Research interests:

Combinatorial optimization, Approximation Algorithms, Linear optimization, Massively parallel computing

Recent Publications:

  1. S. Jelić, S. Laue, D. Matijević, P. Wijerama, A Fast Parallel Implementation of a PTAS for Fractional Packing and Covering Linear Programs, International Journal of Parallel Programming 43/5 (2015), 840-875
  2. S. Jelić, An FPTAS for the fractional group Steiner tree problem, Croatian Operational Research Review 6/2 (2015), 525-539
  3. K. Elbassioni, S. Jelić, D. Matijević, The relation of Connected Set Cover and Group Steiner Tree, Theoretical Computer Science 438 (2012), 96-101

Selected Publications:

S. Jelić, S. Laue, D. Matijević, P. Wijerama, A Fast Parallel Implementation of a PTAS for Fractional Packing and Covering Linear Programs, International Journal of Parallel Programming 43/5 (2015), 840-875